# SDR ASAA2015061912129

- Difficulty date: June 19, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 27,882 hours, 8,595 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Light
- Condition: Inoperative
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE ARM LIGHT ON MCP PANEL INOPERATIVE.  AUTOTHROTTLE WORKS NORMALLY.  ACFT GROUNDED.  ACFT HAS 4082260-939AS MODE CONTROL PANEL INSTALLED, AND A/T ARM LIGHT INTENSITY IS CONTROLLED BY CAPTAIN'S INSTRUMENT PANEL LIGHTING RHEOSTAT. WITH CAPTAIN'S LIGHTING RHEOSTAT SET, PERFORMED AUTOTHROTTLE OPS TEST IAW MM 22-31-00-710-801.  ALL TESTS PASS.
